MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. MicroClave® Clear Connector; set, administration, intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. MicroClave® Clear Connector; set, administration, intravascular
Catalog Number 011-MC100
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved micro clave clear connector.It was reported that the silicone seal at the connection point inside the housing became jammed, obstructing the flow path and preventing the iv from entering.There was patient involvement but no harm.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.Reporter postal code: (b)(6).E1 - initial reporter phone: (b)(6).E1 - initial reporter email: (b)(6).

Brand Name
MicroClave® Clear Connector
Common Device Name
set, administration, intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50803794
Report Number9617594-2026-01290
Device Sequence Number10575981
Product Code FPA
UDI-Device Identifier00840619042509
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryGM
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
crystalloid, unk mfr
Patient SexUnknown